Maximal elements, fixed points and completeness

Liu, Ze-Qing: Maximal elements, fixed points and completeness. Acta scientiarum mathematicarum, (62) 1-2. pp. 319-324. (1996)

[img] Cikk, tanulmány, mű
math_062_numb_001_002_319-324.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1996
Volume: 62
Number: 1-2
Page Range: pp. 319-324
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 324. p.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/15618

Actions (login required)

View Item View Item